# SDR SWAA2023101699598

- Difficulty date: September 7, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER UPPER SUPPORT ANGLE STA 663 FOUND CRACK AT RBL 7.<[01] REPAIRED AREA AT VAPOR BARRIER UPPER SUPPORT ANGLE STA 663 AS PER B 737-700 SRM 57-10-10-2R-5 FIG 202 SHEET 4;[02] VERIFIED; STEP # 1.
